Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 107, NWS Philadelphia/Mount Holly

December 28, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 28, 2013, 4:08 PM EST. It took effect at Dec 29, 2013, 1:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2013, 4:08 PM EST (21:08 UTC)
In effect from
Dec 29, 2013, 1:00 PM EST
Expired
Dec 30, 2013, 7:00 PM EST
In force
30 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WHUS71 KPHI 282108
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EST SAT DEC 28 2013

ANZ450>452-291015-
/O.CAN.KPHI.SC.Y.0106.000000T0000Z-131228T2300Z/
/O.UPG.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/
/O.NEW.KPHI.GL.W.0032.131229T1800Z-131230T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
408 PM EST SAT DEC 28 2013

...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT SUNDAY
  AFTERNOON, BECOMING WEST AT THE SAME SPEEDS SUNDAY EVENING.

* SEAS...4 TO 9 FEET.

* TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE 
  LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ453>455-291015-
/O.UPG.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/
/O.NEW.KPHI.GL.W.0032.131229T1800Z-131230T0300Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 PM EST SAT DEC 28 2013

...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 35 KT SUNDAY AFTERNOON
  BECOMING WEST AT THE SAME SPEED SUNDAY EVENING. 

* SEAS...4 TO 9 FEET.

* TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE 
  LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-291015-
/O.NEW.KPHI.SC.Y.0107.131229T1800Z-131230T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
408 PM EST SAT DEC 28 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 6 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 6 PM EST
MONDAY.

* WINDS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING
  WEST TO NORTHWEST AT SIMILAR SPEEDS SUNDAY NIGHT INTO MONDAY.

* SEAS...2 TO 4 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
874 
WHUS71 KPHI 290901
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EST SUN DEC 29 2013

ANZ450>455-292200-
/O.CON.KPHI.GL.W.0032.131229T1800Z-131230T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 AM EST SUN DEC 29 2013

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT EARLY THIS
  AFTERNOON... BECOMING WEST WITH GUSTS OF 35 TO 40 KTS LATE THIS
  AFTERNOON AND THIS EVENING.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-292200-
/O.CON.KPHI.SC.Y.0107.131229T1800Z-131230T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
401 AM EST SUN DEC 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EST MONDAY...

* WINDS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING
  WEST TO NORTHWEST AT SIMILAR SPEEDS TONIGHT INTO MONDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
600 
WHUS71 KPHI 292045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST SUN DEC 29 2013

ANZ450>455-300300-
/O.CON.KPHI.GL.W.0032.000000T0000Z-131230T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST SUN DEC 29 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 40 KT BECOMING WEST
  THIS EVENING. HIGHEST CONFIDENCE ABOUT GALE CONDITIONS ARE IN
  THE SOUTHERN OCEAN WATERS.

* SEAS...5 TO 9 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-300945-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131230T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
345 PM EST SUN DEC 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING 
  WEST AT THE SAME SPEED TONIGHT AND INTO MONDAY.

* SEAS...2 TO 5 FEET.

* TIMING...SMALL CRAFT ADVISORY GUSTS ARE MOST LIKELY TO OCCUR
  THIS EVENING AND THEN AGAIN AFTER SUNRISE ON MONDAY MORNING INTO
  EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
645 
WHUS71 KPHI 300231
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EST SUN DEC 29 2013

ANZ452>455-301545-
/O.CAN.KPHI.GL.W.0032.000000T0000Z-131230T0300Z/
/O.EXB.KPHI.SC.Y.0107.000000T0000Z-131230T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
931 PM EST SUN DEC 29 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...SMALL CRAFT ADVISORY GUSTS ARE MOST LIKELY TO OCCUR 
  THIS EVENING AND THEN AGAIN AFTER SUNRISE ON MONDAY MORNING 
  INTO EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-301545-
/O.CAN.KPHI.GL.W.0032.000000T0000Z-131230T0300Z/
/O.EXB.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
931 PM EST SUN DEC 29 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...SMALL CRAFT ADVISORY GUSTS ARE MOST LIKELY TO OCCUR 
  THIS EVENING AND THEN AGAIN AFTER SUNRISE ON MONDAY MORNING 
  INTO EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-301545-
/O.EXT.KPHI.SC.Y.0107.000000T0000Z-131230T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
931 PM EST SUN DEC 29 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...SMALL CRAFT ADVISORY GUSTS ARE MOST LIKELY TO OCCUR 
  THIS EVENING AND THEN AGAIN AFTER SUNRISE ON MONDAY MORNING 
  INTO EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
100 
WHUS71 KPHI 300831
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EST MON DEC 30 2013

ANZ430-431-452>455-301800-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131230T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 AM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-302200-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
331 AM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
368 
WHUS71 KPHI 301655
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EST MON DEC 30 2013

ANZ430-431-452>455-310000-
/O.EXT.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1155 AM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-310000-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1155 AM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
619 
WHUS71 KPHI 302039
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EST MON DEC 30 2013

ANZ430-431-452>455-310000-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-310000-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
339 PM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
851 
WHUS71 KPHI 302356
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
656 PM EST MON DEC 30 2013

ANZ430-431-452>455-310100-
/O.EXP.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
656 PM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE WINDS ARE EXPECTED TO CONTINUE TO GRADUALLY DIMINISH TONIGHT.
THEREFORE, THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE.

$$

ANZ450-451-310100-
/O.EXP.KPHI.SC.Y.0107.000000T0000Z-131231T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
656 PM EST MON DEC 30 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE WINDS ARE EXPECTED TO CONTINUE TO GRADUALLY DIMINISH TONIGHT.
THEREFORE, THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 10:37 AM EST, 5 hours 31 minutes earlier.

Area forecast discussion, Dec 28, 10:37 AM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EST SAT DEC 28 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OFF THE EAST COAST TODAY WHILE AN AREA OF
LOW PRESSURE DEVELOPS ALONG THE GULF COAST.  THIS LOW WILL MOVE
NORTHEASTWARD ALONG THE EAST COAST AND COMBINE WITH ANOTHER LOW
MOVING THROUGH THE GREAT LAKES NEAR OUR REGION ON SUNDAY. A COLD
FRONT ASSOCIATED WITH THE GREAT LAKES LOW WILL CROSS THE REGION
EARLY MONDAY. WEAK HIGH PRESSURE MAY BRIEFLY AFFECT THE AREA LATE
MONDAY INTO MONDAY NIGHT BEFORE A CLIPPER SYSTEM MOVES ACROSS THE
NORTHEAST TUESDAY INTO TUESDAY NIGHT. STRONGER HIGH PRESSURE WILL
THEN TRY TO BUILD ACROSS THE AREA FOR THE MIDDLE TO END OF THE WEEK,
BUT MAY NOT FULLY AFFECT THE AREA AS A COASTAL STORM MAY MOVE TO OUR
EAST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF HIGH PRESSURE WILL REMAIN TO THE SOUTH OF OUR REGION,
AND IT WILL GRADUALLY SHIFT EASTWARD THROUGH THE COURSE OF THE
DAY. AS A RESULT, A SOUTHWESTERLY FLOW IS EXPECTED ACROSS THE AREA,
WITH WINDS MAINLY IN THE 10 TO 15 MPH RANGE. REGIONAL 12Z
SOUNDINGS FROM THIS MORNING SHOW AMPLE DRY AIR, AND OTHER THAN SOME
HIGH CLOUDS PASSING OVERHEAD TODAY, A MAINLY SUNNY DAY WILL
CONTINUE. WE ADJUSTED SKY COVER A BIT ACROSS NORTHERN NJ, THE
POCONOS, AND OUT THROUGH THE LEHIGH VALLEY FOR THE NEXT FEW HOURS
AS A BAND OF HIGH CLOUDS MOVES ACROSS THE AREA. HOURLY
TEMPERATURES AND DEWPOINTS WERE TWEAKED USING THE LAV/LAMP
GUIDANCE TO CAPTURE THE LATEST TRENDS, BUT OVERALL TODAYS FCST AND
MAX TEMPS LOOK TO BE ON TRACK, AS THIS MORNINGS REGIONAL SOUNDINGS
INDICATE TEMPS REACHING INTO THE 50S, ESPECIALLY FOR AREAS SOUTH
AND EAST OF THE I-95 CORRIDOR. FOR PORTIONS OF NORTHERN NJ, THE
LEHIGH VALLEY, AND THE POCONOS, MAX TEMPERATURES INTO THE MID 40S
ARE EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AS THE HIGH MOVES AWAY FROM THE AREA, EXPECT A DRY NIGHT WITH
INCREASING CLOUDS TWD MRNG.  AN AREA OF LOW PRESSURE WILL DEVELOP
OVER THE GLFMEX AND MOVE NEWD TWD THE SERN CONUS. BY DAYBREAK, THE
NRN END OF THE PRECIP SHIELD ASSOCD WITH THIS LOW MAY JUST BE
ENTERING OUR SRN AREAS.  THERE IS SOME DISCREPANCY WITHIN THE MDLS
AS TO HOW FAR NRN THE AREAL EXTENT OF THE PRECIP WILL BE AT 29/12Z.
SOME GUID HAS IT ACRS THE LWR DELMARVA AND INTO EXTREME SRN NJ WHILE
OTHER GUID KEEPS IT JUST S OF OUR REGION.  FOR NOW, WILL CARRY LOW
POPS ACRS THE S.  OFTENTIMES, THE PRECIP BEGINS QUICKER THAN THE
MDLS IMPLY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE MAIN FOCUS IN THE LONG TERM FORECAST IS THE STORM SYSTEM THAT
WILL BE AFFECTING THE AREA AT THE BEGINNING OF THE PERIOD. AN AREA
OF LOW PRESSURE WILL BE DEVELOPING ALONG THE GULF COAST REGION ON
SATURDAY, THEN BEGIN MOVING NORTHEAST ALONG THE EAST COAST SATURDAY
NIGHT INTO SUNDAY. AT THE SAME TIME, AN AREA OF LOW PRESSURE WILL BE
MOVING THROUGH THE GREAT LAKES REGION AND TOWARD THE NORTHEAST. AS
BOTH SYSTEMS APPROACH THE NORTHEAST, THE COASTAL SYSTEM WILL BEGIN
TO ABSORB THE GREAT LAKES SYSTEM ON SUNDAY NIGHT. AS THE COASTAL
STORM APPROACHES OUR AREA EARLY SUNDAY, PRECIPITATION SHOULD BEGIN
OVERSPREADING THE AREA FROM THE SOUTH. IT IS STILL A POSSIBILITY IF
THE PRECIPITATION STARTS EARLY ENOUGH, IT MAY START AS A RAIN/SNOW
MIX FOR OUR FAR NORTHERN AREAS, BUT AS THE DAY PROGRESSES AND THE
WARM AIR AND PRECIPITATION CONTINUES TO PUSH NORTHWARD, EVERYONE
SHOULD BE RAIN BY MID MORNING. RAINFALL SHOULD PERSIST THROUGH MOST
OF THE DAY SUNDAY, AND COULD BE MODERATE TO HEAVY AT TIMES,
ESPECIALLY FOR COASTAL AND SOUTHERN AREAS WHERE PW VALUES APPROACH 1
TO 1.5 INCHES. A WIDESPREAD INCH OF RAINFALL IS EXPECTED WITH SOME
HIGHER AMOUNTS, AGAIN, ESPECIALLY FOR COASTAL AND SOUTHERN AREAS,
WHICH COULD LEAD TO SOME POOR DRAINAGE TYPE FLOODING. WE WILL KEEP A
MENTION IN THE HWO, BUT DO NOT SEE THE NEED FOR ANY OTHER STATEMENTS
AT THIS TIME.

BY SUNDAY EVENING, THE PRECIPITATION BEGINS TO PULL AWAY FROM THE
AREA AS THE COASTAL LOW MOVES INTO NEW ENGLAND AND BEGINS TO ABSORB
THE GREAT LAKES LOW. THERE COULD STILL BE SOME WRAP AROUND MOISTURE
AS THE LOW PULLS AWAY, AND WITH THE SECONDARY LOW COMING IN, THERE
COULD BE SOME COLDER AIR FILTERING IN ACROSS THE NORTHERN AREAS THAT
COULD CHANGE THE PRECIPITATION UP NORTH OVER TO SNOW. THIS LOOKS LIKE
IT SHOULD BE BRIEF, SO WE KEEP ONLY AN INCH OR LESS OF SNOWFALL IN
THE FORECAST UP NORTH.

A COLD FRONT ASSOCIATED WITH THE FORMER GREAT LAKES LOW IS FORECAST
TO MOVE ACROSS THE AREA ON MONDAY. WHILE WE DO NOT ANTICIPATE MUCH
IN THE WAY OF PRECIPITATION WITH THE FRONT, THERE COULD BE SOME
FLURRIES FOR OUR NORTHERN ZONES. THE MAIN EFFECT OF THE FRONT WILL
BE SOME GUSTY WINDS BEHIND IT. WINDS COULD GUST 20-25 MPH DURING THE
AFTERNOON ON MONDAY. QUIET WEATHER IS EXPECTED FOR MONDAY NIGHT AS
WEAK HIGH PRESSURE BRIEFLY BUILD ACROSS THE AREA.

ON TUESDAY, A WEAK CLIPPER SYSTEM MAY SKIRT TO OUR NORTH. THERE IS
NOT MUCH MOISTURE FORECAST WITH THE SYSTEM, AND IT MAY REMAIN JUST
FAR ENOUGH TO OUR NORTH NOT TO BRING OUR AREA ANY SNOW. HOWEVER, ON
WEDNESDAY, A SHORT WAVE/VORTICITY IMPULSE IS FORECAST TO MOVE ACROSS
THE AREA WITH A HIGHER CHANCE OF MOISTURE. THIS COULD BRING THE
CHANCE OF SOME SNOW SHOWERS ACROSS THE AREA TO RING IN THE NEW YEAR.

THE LONG RANGE MODEL GUIDANCE SHOW ANOTHER COASTAL LOW LATER IN THE
WEEK NEXT WEEK AROUND THURSDAY INTO FRIDAY. THE GFS IS FURTHER
OFFSHORE THAN THE ECMWF WHICH BRING THE SYSTEM CLOSER TO OUR AREA
AND BRINGS PRECIPITATION ACROSS THE AREA. WITH HIGH PRESSURE TO OUR
NORTH, AND A COLD TROUGH ACROSS THE AREA, TEMPERATURES WOULD BE WELL
COLD ENOUGH FOR SNOW. HOW MUCH IF ANY SNOW WE GET WILL DEPEND ON THE
TRACK OF THE SYSTEM.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE EXPECTED THRU THE TAF PD WITH HIGH PRES LOCATED JUST
TO OUR S THE DOMINANT FEATURE.  THIS HIGH WILL MOVE EWD THRU TONIGHT
AND THE FLOW WILL BECOME MORE SWLY.  EXPECT SW WIND TO BE AROUND 10
KT THIS AFTN BEFORE DECREASING THIS EVENING TO 5 KT OR LESS.

AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE GLFMEX AND MOVE TWD
THE SERN CONUS ERLY SUN.  THE LEADING EDGE OF THE PRECIP SHIELD MAY
JUST BE MAKING IT INTO OUR SRN CWA BY DAYBREAK BUT SHOULD BE S OF
ALL TAF SITES THRU 29/12Z.  HOWEVER, CONDS WILL DETERIORATE FROM S
TO N AFTER 12Z.

OUTLOOK...
SUN...DEGRADING CONDITIONS TO MVFR AND IFR WITH RAIN.

SUNDAY NIGHT...IMPROVING CONDITIONS TO VFR. GUSTY WEST WINDS AROUND
20 KNOTS.

MONDAY...VFR. GUSTY NORTHWEST WINDS AROUND 25 KNOTS.

MONDAY NIGHT THROUGH TUESDAY NIGHT...VFR.

WEDNESDAY...VFR, POSSIBLY MVFR SNOW SHOWERS OCCUR.

&&

.MARINE...
THE SCA FLAG WILL REMAIN IN EFFECT THRU 6PM.  IT IS POSSIBLE THAT IT
MAY NEED TO BE EXTENDED FURTHER S, BUT CONDS ARE A BIT MORE
MARGINAL, SO WILL HAVE TO SEE HOW THINGS DEVELOP.

SUN-SUNDAY NIGHT...SCA CONDITIONS LIKELY, WITH GALE FORCE POSSIBLE
SUNDAY AFTERNOON/EVENING. GALE WATCH SUNDAY AFTERNOON INTO SUNDAY
EVENING.

MONDAY...SCA CONDITIONS POSSIBLE.

MONDAY NIGHT THROUGH WEDNESDAY...MOSTLY SUB ADVISORY CONDITIONS
EXPECTED...POSSIBLE ADVISORY LEVEL ON TUESDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
     ANZ450>452.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...KLINE
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, Dec 28, 3:43 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EST SAT DEC 28 2013

NJZ001-007>010-025-PAZ054-055-060>062-292045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-COASTAL ATLANTIC-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
343 PM EST SAT DEC 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF FREEZING RAIN AT THE ONSET OF PRECIPITATION
ON SUNDAY MORNING.

SOME LOCALLY HEAVY DOWNPOURS ARE POSSIBLE LATER ON SUNDAY DAY.
SNOW IS POSSIBLE AT THE END OF THE PRECIPITATION EVENT SUNDAY
NIGHT, MAINLY IN THE HIGHEST TERRAIN.

A WINTER PRECIPITATION EVENT IS POSSIBLE THURSDAY AND THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>024-026-027-PAZ070-071-
101>106-292045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
343 PM EST SAT DEC 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN, POSSIBLY HEAVY AT TIMES, IS EXPECTED ON SUNDAY. THE FLOODING
CONCERNS ARE MORE CENTERED ON FIELD AS WELL AS URBAN AND POOR
DRAINAGE LOCATIONS.

A WINTRY PRECIPITATION EVENT IS POSSIBLE ON THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-292045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EST SAT DEC 28 2013

...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-292045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
343 PM EST SAT DEC 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 3:45 AM ESTGale WatchPHI12 hr
Dec 28, 4:08 PM ESTGale WarningPHI29 hr

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.